# SDR SIMA20220524001

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 8,649 hours, 5,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 34002210
- Part serial: 014521
- Condition: Inoperative
- Location: Rh Aft
- Part time: 8,648 hours, 5,520 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOP-C/A-FOUND L2 DOOR EMERGENCY LIGHT INOP RAR L2 DOOR EMERGENCY LIGHT IAW AMM 33-50-01
